# SDR UPS97822912

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 3704841502
- Condition: Cracked
- Location: Ws 74.8 R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 3 MAIN STA XRS 74.869 STR 51, THE FWD STRINGER SPLICE IS CRACKED IN 3 PLACES.  REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-1-20, 51-3-0, 57-1-0.
